ITM Web Conf.
Volume 13, 20172nd International Conference on Computational Mathematics and Engineering Sciences (CMES2017)
|Number of page(s)||8|
|Published online||02 October 2017|
Some Prototype Results of the Symmetric Regularized Long Wave Equation Arising in Nonlinear Ion Acoustic Waves
1 Tunceli Vocational School, Munzur University, Tunceli, Turkey
2 Faculty of Science, Department of Mathematics, Firat University, Elazig, Turkey
⁎ Corresponding author: email@example.com
In this manuscript, we consider the Bernoulli sub-equation function method for obtaining new exponential prototype structures to th Symmetric Regularized Long Wave mathematical model. We obtain new results by using this technique. We plot two- and three-dimensional surfaces of the results by using Wolfram Mathematica 9. At the end of this manuscript, we submit a conclusion in the comprehensive manner.
© The authors, published by EDP Sciences, 2017
This is an Open Access article distributed under the terms of the Creative Commons Attribution License 4.0, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.